# SDR UIEA2022032300225

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR CORROSION ON FLOOR BEAM UPPER CAP AT STA 2240 BETWEEN LBL 67.01 & LBL 90( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 94. REPAIR DAMAGE AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 94 AND  EI # T2022A53M-727 REV 1. INSTALLED FASTENERS IAW SRM 51-40-02-REV 94 AND DWG #65B38112 SHEET 13 REV 4. JOB COMPLETED & COND CHK NORMAL.  )
